# SDR UIEA2011013100039

- Difficulty date: January 19, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 65,999 hours, 11,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2420-2440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP PERFORMED; CREW REPORTED DAMAGE TO THE FUSELAGE SKIN AT BS 2420 - BS 2440 - BETWEEN STR-25L & AMP; STR-25L CONSISTING IN DENTS/WRINKLING (REF FIGURE 1) DIMENSIONS: L:10.0 IN, W:8.0 IN, D:0.140/  L:12.0 IN. W:7.5 IN. D:0.140  THE DAMAGE IS OUT OF THE SRM 53-00-01, FIG 101 ALLOWABLE DAMAGE 1, DETAIL III.
